MathSciNet Relay Station
MathSciNet bibliographic data
MR2106124 (2005g:53118) 53C44 (53C25 53C55)
Chau, Albert Convergence of the Kähler-Ricci flow on noncompact Kähler manifolds. J. Differential Geom. 66 (2004), no. 2, 211–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement